The curves of the biggest constante in a four dimensional space

Zbyněk Nádeník

Časopis pro pěstování matematiky (1968)

  • Volume: 093, Issue: 2, page 134-140
  • ISSN: 0528-2195

How to cite

top

Nádeník, Zbyněk. "Les courbes de largeur constante dans l'espace à quatre dimensions." Časopis pro pěstování matematiky 093.2 (1968): 134-140. <http://eudml.org/doc/19413>.

@article{Nádeník1968,
author = {Nádeník, Zbyněk},
journal = {Časopis pro pěstování matematiky},
keywords = {differential geometry},
language = {fre},
number = {2},
pages = {134-140},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Les courbes de largeur constante dans l'espace à quatre dimensions},
url = {http://eudml.org/doc/19413},
volume = {093},
year = {1968},
}

TY - JOUR
AU - Nádeník, Zbyněk
TI - Les courbes de largeur constante dans l'espace à quatre dimensions
JO - Časopis pro pěstování matematiky
PY - 1968
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 093
IS - 2
SP - 134
EP - 140
LA - fre
KW - differential geometry
UR - http://eudml.org/doc/19413
ER -

References

top
  1. O. Borůvka, Sur les hypercirconférences et certaines surfaces paraboliques dans 1'espace euclidien á quatre dimensions, Publ. de la Fac. des Sci. de l'Univ. Masaryk, No. 146, Brno 1931. (1931) Zbl57.0966.03
  2. Z. Nádeník, Kpывые Бертрана в пйатимерном пространстве, Czech. Math. J. 2 (77) (1952), 57-87 (1952) 
  3. Z. Nádeník, Les inégalités isopérimétriques pour les courbes gauches, Czech. Math. J. 16 (91) (1966), 363-376. (1966) MR0203587
  4. Z. Nádeník, Sur les courbes fermées dont indicatrice sphérique des derniеres normales est centrée, Czech. Math. J. 17 (92), (1967), 447-459. (1967) Zbl0155.30302MR0218974
  5. Z. Nádeník, Les courbes gauches de largeur constante, Czech. Math. J. 17 (92), (1967), 540-549. (1967) Zbl0155.30303MR0220176
  6. M. Sypták, Nadkružnice a nadšroubovice (Hypercirconférences et hyperhélices), Publ. de la Fac. des Sci. de l'Univ. Masaryk, No. 312, Brno 1949. (1949) MR0031252
  7. M. Sypták, Obecné nadkružnice a obecné nadšroubovice, Acta Fac. Rer. Nat. Univ. Comenianae, Math., T. I. Fasc. IV-VI (1956), 179-199. (1956) MR0097077

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.